# SDR 98ZZZX4770

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177RA
- Make and model: Dhav DHC7102
- Aircraft serial: 85
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 9007094826
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE WAS RECEIVED FROM VENDOR FULLY SERVICED AND WAS INSTALLED ON AIRCRAFT WITHOUT CONNECTING THE SUPPLY LINES.  OXYGEN BOTTLE SITTING STATICALLY, THE MALE CONNECTION FITTING SEPARATED INTERNALLY CAUSING EXPLOSION LIKE SOUND AND DISSIPATING ALL OF THE OXYGEN.  THE OXYGEN BOTTLE WAS REMOVED FROM AIRCRAFT AND RETURNED TO VENDOR.
